Some fractional differintegral equations (Q1079976): Difference between revisions
From MaRDI portal
Changed an Item |
Set profile property. |
||
Property / MaRDI profile type | |||
Property / MaRDI profile type: MaRDI publication profile / rank | |||
Normal rank |
Revision as of 02:07, 5 March 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Some fractional differintegral equations |
scientific article |
Statements
Some fractional differintegral equations (English)
0 references
1985
0 references
Recently, \textit{K. Nishimoto} [J. Coll. Engrg. Nihon Univ. Ser. B 24, 7-13 (1983; reviewed below)] studied a certain fractional integral equation and a system of simultaneous differintegral equations, each of order \(1/2\). Motivated by Nishimoto's works, \textit{S. Owa} and \textit{K. Nishimoto} [ibid. 24, 67-72 (1983; reviewed below)] considered a general fractional differintegral equation. The object of the present paper is to investigate some interesting properties of functions which satisfy the general fractional differintegral equation solved by Owa and Nishimoto. For related works, see the notes by \textit{H. M. Srivastava}, \textit{S. Owa} and \textit{K. Nishimoto} [ibid. 25, 69-73 (1983)] and by \textit{K. Nishimoto}, \textit{S. Owa} and \textit{H. M. Srivastava} [ibid. 25, 75-78 (1983)].
0 references